MathSciNet Relay Station
MathSciNet bibliographic data
MR372377 (51 #8593a) 35A25 (33A75 81.22)
Miller, Willard, Jr. Lie theory and separation of variables. I. Parabolic cylinder coordinates. SIAM J. Math. Anal. 5 (1974), 625–643.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement